# SDR YENA2023112201445

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 11,159 hours, 3,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2469, BOS-FLL. 'ODOR EVENT STRONG BUT TEMPORARY NOTIFIED BY AFT FAS AND CUSTOMERS THEN FORWARD FAS PILOTS DID NOT NOTICE SMELL; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 A 1 C PER TSM 05-50-00-810-085B TSM 05-50-00-810-085D AIRCRAFT IS OK FOR SERVICE.'
